# SDR FDEA201306131272

- Difficulty date: June 13, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 71,125 hours, 23,052 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD ENTRY DOOR, WHEN SAFETIED AFTER SHUTDOWN "KNUCKLE KNUCKER" DID NOT RELEASE.  HANDLE WENT TO GREEN AREA AND SLIDE LIGHT WENT OUT.  DOOR ARMING SLIDE/ GIRT BAR, OPS CHECKED NORMAL IAW MM 52-11-25-5.
